I recently (about 6 days ago) woke up and went to the gym while i was at the gym i started to notice it was burning while i went to the restroom. The problem persisted and it seem to show a lack of flow when i was peeing and it also took alot of push to get the pee even when i knew i had to go. coinsidentally, I was given Avelox for my ear infection a day later. I have been on avelox for 5 days now it still burns when i pee, the tip of the penis is swollen and the hole is red and swollen. 2 days ago i went to the urgent care and got tested for my urine sample and that showed up clear and I called today and they stated the std of gon. and chlymadia were negative. He did give me 1 g zithromax which I took yesterday. The tip of the penis is still very red and swollen and the only thing I could say is getting better is the lack of flow of my urine isn't nearly as weak. Today I have felt some discomort in my both my right and left groin and also some irritation in my left abdomen. I have been with my Girlfreind for about 8 months and just with her and she has stated the same. Only thing i know is that she was tested for BV about 10 months ago. I'm 23 and a very healthy athlete. Me and my gf have sex almost everyday only change i could see is that I got on vicadin and our sessions were lasting a'lot longer than normal and i started taking that a few days before the symptoms.
- burning at the tip of penis during urination
- ache in my groin
-swollen and red tip of penis
-slighty aching tecticles
neg- for both bacterial stds
Any information i should be looking into and your thoughts would be greatly appreciated.
Your problem is more complex than is best dealt with over the internet. The evaluations you have had indicate that that what you are experiencing is not a bacterial STD. The therapy you've taken would be curative for chlamydia, NGU and most gonorrhea - thus both on the basis of the testing and the therapy you've received, there is no reason to be concerned about bacterial STDs (and what you've described is not suggestive of herpes or other viral STDs). The difficulty you have described does suggest to me alternative diagnoses such as a drug reaction ( a so called "fixed drug eruption", fungal infection (doubtful), or even a kidney stone. It is time for you to be seen by an internist or general practitioner. Hope this helps. Please let us know what the doctor says. EWH
I don't have a primary doctor at my new location because I just moved out of state and that is the reason I went to urgent care. I called them stating that the tip is still red(swollen) and basically hurts when i pee for the most part still and they said that my urinalysis was clear and the culture was negative. They stated I should let whatever just pass. Now these are strictly ER docs. telling me this. I can't get in to a urology doc's office until mid October and I leave to go to Aruba with my Girlfreind in 6 days. Anything I should look into as soon as I can to get this treated ASAP or should I just give it time?
I would stop taking that antibiotics as they may be causing the reaction, if htat is what it is. In addition, a tthis time, I suspect you might be better of seeing an Internist than a urologist. Many internists car work in acutre patients. Seek a referral form someone you know who likes and respects their doctor. EWH
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.